MathSciNet Relay Station
MathSciNet bibliographic data
MR1107272 (93d:58099) 58F13 (34A50 34C99 65L99)
Hockett, Kevin Numerical dynamics of ordinary differential equations with singularity. Proc. Amer. Math. Soc. 117 (1993), no. 2, 369–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement